# SDR RAIA970624

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Nlg
- Part time: 400 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CGI - FLT 7390 - UNSAFE NOSE LANDING GEAR.  NO WARNING HORN WITH FLAPS AT 20 DEGREES.  MAINTENANCE REPLACED BULBS IN GEAR INDICATOR.  (X)
